# SDR HEEA107347

- Difficulty date: February 22, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- Aircraft time: 8,933 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 214076764101
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT UTILITY HYDRAULIC AND OIL COOLER SEGMENT LIGHTS ILLUMINATED.  FOLLOWED APPROPRIATE EMERGENCY CHECKLISTS AND RETURNED TO MCY.  MAINTENANCE FOUND PIN HOLE IN TUBE UNDER ADEL CLAMP.
